Algorithme de calcul du polynôme de Bernstein : Cas non dégénéré
Annales de l'Institut Fourier, Volume 39 (1989) no. 3, pp. 553-610.

We begin by showing that, given the degree of a differential operator unitary in s and nullifying f s , an algorithm computing the Bernstein’s polynomial of a germ f of an analytical function with isolated singularity can be derived.

We then study the case of a non degenerated singularity with respect to its Newton boundary; we give an algorithm to compute the Bernstein’s polynomial of these singularities as well as the associated functional equation. Our method uses a filtration close to Newton’s and an appropriata division theorem. The roots of the Bernstein’s polynomial are then given naturally as weights with respect to that filtration.

We give some examples of computation and we find the generic Bernstein’s polynomial of a semi-quasi-homogeneous singularity.

Nous commençons par indiquer comment la connaissance du degré d’un opérateur différentiel, unitaire en s et annulant f s , permet de donner un algorithme de calcul du polynôme de Bernstein d’un germe f de fonction analytique à singularité isolée.

Nous étudions alors le cas d’une singularité non dégénérée par rapport à son polygôme de Newton; nous donnons un algorithme pour calculer le polynôme de Bernstein de ces singularités et l’équation fonctionnelle associée. Notre méthode utilise une filtration proche de la filtration de Newton et un théorème de division adaptée. Les racines du polynôme de Bernstein sont alors données naturellement comme des poids par rapport a cette filtration.

Nous donnons des exemples de calcul et déterminons le polynôme de Bernstein générique d’une singularité semi-quasi-homogène.

@article{AIF_1989__39_3_553_0,
     author = {Brian\c{c}on, Jo\"el and Granger, Michel and Maisonobe, Philippe and Miniconi, M.},
     title = {Algorithme de calcul du polyn\^ome de {Bernstein} : {Cas} non d\'eg\'en\'er\'e},
     journal = {Annales de l'Institut Fourier},
     pages = {553--610},
     publisher = {Institut Fourier},
     volume = {39},
     number = {3},
     year = {1989},
     doi = {10.5802/aif.1177},
     zbl = {0675.32008},
     mrnumber = {91k:32040},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.1177/}
}
TY  - JOUR
AU  - Briançon, Joël
AU  - Granger, Michel
AU  - Maisonobe, Philippe
AU  - Miniconi, M.
TI  - Algorithme de calcul du polynôme de Bernstein : Cas non dégénéré
JO  - Annales de l'Institut Fourier
PY  - 1989
DA  - 1989///
SP  - 553
EP  - 610
VL  - 39
IS  - 3
PB  - Institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.1177/
UR  - https://zbmath.org/?q=an%3A0675.32008
UR  - https://www.ams.org/mathscinet-getitem?mr=91k:32040
UR  - https://doi.org/10.5802/aif.1177
DO  - 10.5802/aif.1177
LA  - fr
ID  - AIF_1989__39_3_553_0
ER  - 
%0 Journal Article
%A Briançon, Joël
%A Granger, Michel
%A Maisonobe, Philippe
%A Miniconi, M.
%T Algorithme de calcul du polynôme de Bernstein : Cas non dégénéré
%J Annales de l'Institut Fourier
%D 1989
%P 553-610
%V 39
%N 3
%I Institut Fourier
%U https://doi.org/10.5802/aif.1177
%R 10.5802/aif.1177
%G fr
%F AIF_1989__39_3_553_0
Briançon, Joël; Granger, Michel; Maisonobe, Philippe; Miniconi, M. Algorithme de calcul du polynôme de Bernstein : Cas non dégénéré. Annales de l'Institut Fourier, Volume 39 (1989) no. 3, pp. 553-610. doi : 10.5802/aif.1177. http://archive.numdam.org/articles/10.5802/aif.1177/

[1] I.N. Bernstein, The analytic continuation of generalized functions with respect to a parameter, Fonct. Anal. and Applic., vol.6 (1972). | MR | Zbl

[2] J.E. Bjork, Rings of Differential Operators, North-Holland Math. Library, 1979. | MR | Zbl

[3] J. Briançon, Description de Hilbnℂ&{x, y}, Inv. Math., 41 (1977). | MR | Zbl

[4] J. Briançon, M. Granger, Ph. Maisonobe, Sur le polynôme de Bernstein des singularités semi-quasi homogènes, Prépub. n° 138 de l'Univ. de Nice, (1986).

[5] J. Briançon, M. Granger, Ph. Maisonobe, M. Miniconi, Polynôme de Bernstein d'une singularité non dégénérée par rapport à son polyèdre de Newton, Prépub. n° 155 de l'Univ. de Nice, (1987).

[6] J. Briançon, H. Skoda, Sur la clôture intégrale d'un idéal de germes de fonctions holomorphes en un point de ℂn, C.R. Acad. Sci., Paris, 278 (1974). | MR | Zbl

[7] P. Cassou-Noguès, Racines de polynômes de Bernstein, Ann. Inst. Fourier, Grenoble, 36-4 (1986), 1-30. | Numdam | MR | Zbl

[8] P. Cassou-Noguès, Etude du comportement du polynôme de Bernstein lors d'une déformation à ̌ constant de xa + yb avec (a, b) = 1, Comp. Math., 63 (1987). | Numdam | MR | Zbl

[9] P. Cassou-Noguès, Polynôme de Bernstein générique des singularités semi-quasi homogènes, Prépub. Bordeaux, (1986).

[10] A. Galligo, Algorithme de calcul de bases standard, Prépub. Univ. Nice, 9 (1983).

[11] M. Kashiwara, B-function and holonomic system, Inv. Math., 38 (1976). | MR | Zbl

[12] M. Kato, An estimate of the roots of b-functions by Newton polyhedra, Proc. Japan Acad, 57. Ser. A, (1981). | MR | Zbl

[13] M. Kato, The b-function of ̌-constant deformation of x7 + y5, Bull. Coll. of Sc. Univ. of Ryukyu, 32 (1981). | MR | Zbl

[14] M. Kato, The b-function of ̌-constant defromation of x9 + y4, Bull. Coll. of Sc. Univ. of Ryukyu, 32 (1982). | Zbl

[15] A.G. Kouchnirenko. Polyèdres de Newton et nombres de Milnor, Inv. Math., 32 (1976), 1-31. | MR | Zbl

[16] M. Lejeune, B Teissier, Clôtures intégrales des idéaux et équisingularité, Séminaire Lejeune-Teissier, Prépub. Univ. de Grenoble, (1974).

[17] J. Lipman, B. Teissier, Pseudo rational local rings and a theorem of Briançon-Skoda about integral closures of ideals, Michig. Math. Journ., vol 28 (1981). | MR | Zbl

[18] F. Loeser, Fonctions d'Igusa p-adiques et polynômes de Bernstein, Amer. Journ. of Math., 109 (1987), 1-22.

[19] B. Malgrange, Le polynôme de Bernstein d'une singularité isolée, in Fourier Integral Operators and partial Differential Equations, Coll. Intern. de Nice, (1974), Lectures Notes in Math., vol. 459, (1975). | Zbl

[20] B. Malgrange, Polynôme de Bernstein-Sato et cohomologie évanescente, Analyse et Topologie sur les Espaces Singuliers, Coll. Luminy (1981), Astérisque 101 et 102, Soc. Math. France. | Zbl

[21] F. Pham, Singularités des systèmes différentiels de Gauβ-Manin, Prog. in Math. 2, Birkhäuser, 1979. | MR | Zbl

[22] K. Saito, Quasi-homogene isolierte Singularitäten von Hyperflächen, Inv. Math., 14 (1971). | MR | Zbl

[23] K. Saito, On the structure of Brieskorn lattices, Prépub. RIMS, Kyoto Univ., 608 (1988).

[24] K. Saito, Exponents and Newton polyhedra of isolated hypersurface singularities, Prépub., Inst. Fourier, Grenoble, (1983).

[25] G. Scheja, U. Storch, Uber Spurfunktionen bei vollständiger Durchschnitten, Journal für reine und angewandte Mathematik, 278/279 (1975). | MR | Zbl

[26] A.N. Varchenko, Asymptotic Hodge structure in the vanishing cohomology, Math USSR Izvestija, vol. 18, n° 3, (1982). | Zbl

[27] A.N. Varchenko, The Gauβ-Manin connection of isolated singular points and Bernstein polynomial, Bull. Soc. Math. Fr., 2° série, 104 (1980). | MR | Zbl

[28] A.N. Varchenko, A.G. Hovansky, Asymptotic behavior of integrals on vanishing cycles and Newton polyhedron, Dan. SSSR, 283-3 (1985).

[29] T. Yano, On the theory of b-functions, Publ. RIMS, Kyoto Univ, 14 (1978). | MR | Zbl

Cited by Sources: